# SDR 95ZZZM564

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1805
- Make and model: Doug DC-8-62
- Aircraft serial: 45899
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: MS3911305431
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIA - FLT NR 1805 - DURING CRUISE, RUDDER VIBRATION WAS ENCOUNTERED, CREW WENT TO MANUAL REVERSION AND VIBRATION CEASED.  AIRCRAFT RETURNED TO MIA FOR MAINTENANCE.  REPLACED HORIZONTAL STABILIZER HYDRAULIC MOTOR, LEAK AND OPS CHECKED OK.
